Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 

 

Groups of Homotopy Spheres: I [reprinted from Annals of Mathematics, Vol. 77, No. 3, May 1963]


Authors: Michel A. Kervaire and John W. Milnor
Journal: Bull. Amer. Math. Soc. 52 (2015), 659-692
Published electronically: September 4, 2015
MathSciNet review: 0148075
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/bull/1504
Published electronically: September 4, 2015
Article copyright: © Copyright 1963 Princeton University Press